# SDR UPS96421132

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lights
- Part number: 65B47529
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, SMOKE IN COCKPIT COMING FROM MAST DIM AND TEST CONTROL BOX SELF TERMINATED AFTER 2 TO 3 MIN SUSPECT ASSOCIATION W NO SMOKE FATEN SEAR- BELT LIGHTS INOP IN DIM AND ALT ALERT LIGHT INDIM INOP. REF M115479 AN LOGPAGE 7874190.  FOUND A6 MD AND T CARD BURNT.  REMOVED AND REPLACED LIGHTS BRIGHT DIM AND TEST GOOD (P/N 65B47529-3) (S/N 2095) ON, (P/N 65B47529) OFF.
